# SDR OMKR2008-0002

- Difficulty date: November 24, 2008
- Submitted: November 26, 2008
- Operation: General aviation
- Filed by: Straight Flight LLC, repair station OMKR399L
- Aircraft: N6197S
- Make and model: Cessna T206H
- Aircraft serial: T20608875
- Aircraft time: 10 hours, 10 cycles
- Engine: Lyc TIO540AJ1A
- Engine time: 10 hours, 10 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NEW AIRCRAFT FROM FACTORY.  PERFORMED AD SEARCH DUE TO EXPORT REQUIREMENT DURING ANNUAL.  FOUND CESSNA SUPPLIED AD LIST DID NOT MATCH LYCOMING SUPPLIED LIST, AND CESSNA HAD CHANGED 8 AD SIGN-OFFS FROM LYCOMING.  CESSNA CONTACTED, AND SAID THEY HAD TO CHANGE LYCOMING'S LIST BECAUSE IT WAS IN ERROR.  LYCOMING CONTACTED WITH NO REPLY YET.  STRAIGHT FLIGHT PMI BROUGHT INTO LOOP, AND WANTED SDR FILLED OUT.  PMI WILL ALSO ACTION.  VERY SERIOUS IN NATURE AS LYCOMING SAYS THEY CHANGED NUMEROUS PARTS FOR AD COMPLIANCE, INCLUDING THE CRANKSHAFT, WHEN THESE AD'S DO NOT APPLY IN THE FIRST PLACE.  SUSPECT YOU WILL FIND LARGE RUN OF LYCOMING ENGINES WITH THIS SAME PROBLEM.  THESE ENGINES ARE NOT AIRWORTHY WITH FALSE AD LISTS.
